# SDR CA980825022

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 39423041
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENGINE WOULD NOT SHUT OFF WITH THE STOP BUTTON.  THE FUEL SHUTOFF VALVE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
